# SDR ASAA2025092961295

- Difficulty date: September 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 68,203 hours, 20,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1671 FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1671 S/N 23410 AND OPS CHECK GOOD IAW B737 AMM 33-51-06.
